RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1228–1238 (Mi de574)  

A variant of the averaging method of functional corrections for solution of linear integral equations of mixed type

V. I. Tivonchuk

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (983 kB)

Bibliographic databases:
UDC: 517.948.32
Received: 19.06.1965

Citation: V. I. Tivonchuk, “A variant of the averaging method of functional corrections for solution of linear integral equations of mixed type”, Differ. Uravn., 2:9 (1966), 1228–1238

Citation in format AMSBIB
\Bibitem{Tiv66}
\by V.~I.~Tivonchuk
\paper A variant of the averaging method of functional corrections for solution of linear integral equations of mixed type
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1228--1238
\mathnet{http://mi.mathnet.ru/de574}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205006}
\zmath{https://zbmath.org/?q=an:0204.49201}


Linking options:
  • http://mi.mathnet.ru/eng/de574
  • http://mi.mathnet.ru/eng/de/v2/i9/p1228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019